# SDR DLM88090651

- Difficulty date: April 5, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 48,385 hours, 36,746 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Part number: 5912185
- Condition: Cracked
- Location: Verical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB INTERNAL ATTACH ANGLE CRACKED AT FASTENER HOLE FWD END OF RAM AIR SCOOP.  REPLACED INTERNAL ATTACH ANGLE PER 51-30-02.
